Botox Under the Eye for Lines and Crow and Now I Have a Bags and Deep Line Under the Bags- Now What?
- Asked by katybug
- 2 years ago
I had botox for crows feet and few lines under the eye area now after 5 days I have bags and a deeper line under the bags.What should I do.I have put ice on because there was swelling at first.Now the bags and under the bags a deeper line.This was done by my Deromotolgist that I have been going to for 5 years with no problems.What do you suggest?
I called my dermo. doctor and she is to see me next Wed. at 10:00 am. to fix and put something in the lines under bags .Should I say to her not to put more Botox or is that ok? Will it make it worse should she put a filler in the lines instead?I have my daughter and her husband who are in the Army for the first time in 7 years home and there will be pictures so I'm freaking out abit and want something done.I'm using a eye tighter but feels yucky.thanks so much .
The bag is likely due to weakness of the lower eyelid orbicularis oculi.
No two treatments can be exactly alike. You are experiencing unwanted muscle weakness do to BOTOX drift in the lower eyelid. I generally no longer treat the lower eyelid with BOTOX expect for certain select individuals. The reason has to do with this unwanted weakness. Unfortunately, this lower eyelid bag can persist until the BOTOX has sufficiently worn off that the affected muscle begins to work again. This might take 6 to 8 weeks. I would avoid having this area treated in the future.
Bags under eyes from Botox
I'm sorry to hear about your bad experience with Botox. What you are describing may be swelling - which would pass within a few more days - or may be that the Botox has relaxed the muscle of your lower eyelid that "holds in" the bags of fat. It that is the case, the problem will resolve on its own as the Botox wears off - it will not be a permanent problem.
Coincidentally - I grew up in Effingham, and my mother used to practice in Altamont!
Botox for crows feet and lower eyelid new lines
sometimes as the periorbital muscles relax, there is an accentuation of the lower eyelid lines, especially when one makes a big smile and the diagonal muscles of the upper lip pull outward and compress the skin near the lower eyelid. As much as you may not like what you see, it might not be as apparaent to others, nor in photos and if your doctor is imagining placing a filler in the tear trough of the lower eyelid, it may help but it may worsen it. In that case, the only filler to safely try would be one that she could dissolve if it doesn't look good. That would leave Restylane and Juvederm, but I have tended to avoid Juvederm in the lower eyelid area as I think it can create more swelling than Restylane at times.
Web reference: http://www.thenyac.com/botox/index.html
Botox in the lower lids can increase wrinkling rather than decrease: use with caution!
Unfortunately, having increased under eye wrinkles when Botox (or Dysport) was used on the lower lid itself is not an uncommon problem. Botox only works by weakening muscles, and the skin under the eyes is very delicate and susceptible to overweakening of the muscles there that hold some appropriate tension. I personally would recommend you do not have your dermatologist add hyaluronic acid filler to the area, because that could last up to two years, while your Botox, as unsightly as it may be right now, will wear off in a few months.
Web reference: http://www.ArtofDermatology.com
Bag under eye
Bags after Botox? Sometimes the muscle is weakened a bit too much chasing the animation onto the cheek. This may unroof herniated fat a bit due to weaker eye tone.
Bags under eyes post botox
without an examination it is hard to give an exact answer in your case, but botox essentially paralyzes the muscles. without tone to the eyelid muscles the fatty pockets push out further hence the bags and lines. Botox only lasts 3-4 months and then the problem should be over. You can try topical creams that will tighten skin to try to get you through this period.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.